The Michigan Mathematical Journal

The analysis of representations induced from a normal subgroup.

Harold N. Ward

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 15, Issue 4 (1968), 417-428.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000097

Digital Object Identifier
doi:10.1307/mmj/1029000097

Mathematical Reviews number (MathSciNet)
MR0251153

Zentralblatt MATH identifier
0219.16019

Subjects
Primary: 20.80
Secondary: 16.00

Citation

Ward, Harold N. The analysis of representations induced from a normal subgroup. Michigan Math. J. 15 (1968), no. 4, 417--428. doi:10.1307/mmj/1029000097. https://projecteuclid.org/euclid.mmj/1029000097


Export citation